MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMPL TAPERED SP 4.8MM 10M M OCTAGON; DENTAL IMPLANT

ZIMVIE US CORP LLC IMPL TAPERED SP 4.8MM 10M M OCTAGON; DENTAL IMPLANT
Catalog Number SPWB10
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4) e1: reporter email address unknown / not provided.G4: premarket identification k011245/k002188.
 
Event or Problem Description
It was reported that the abutment/mount was stuck in the implant at tooth site # 47, so the doctor had to remove it and place another implant.No impact on the patient was reported.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) spwb10, (impl tapered sp 4.8mm 10m m octagon) for evaluation.Visual evaluation of the as returned devices identified the implant and bundle mount with minor signs of use.The implant and the mount were stuck together and couldn¿t be disengaged during a functional test.The dhr was requested; however, an electronic copy is not available for review.The investigation will be reopened and updated upon any new or additional information provided to this complaint.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product is within specifications.Complaint history review was performed for the reported lot number 2120030501 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿does not disengage/release¿ based on the investigation and risk management file review, the most likely root causes determined from the investigation are incorrect techniques used during implant placement - customer error.Therefore, based on the available information and functional testing, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
IMPL TAPERED SP 4.8MM 10M M OCTAGON
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23554197
Report Number0001038806-2025-03149
Device Sequence Number9828955
Product Code DZE
UDI-Device Identifier00889024017566
UDI-Public(01)00889024017566(17)300407(10)2120030501
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082639
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberSPWB10
Device Lot Number2120030501
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age69 YR
Patient SexUnknown
Patient EthnicityNon Hispanic